On the surfaces of M. Bianchi

С.П. Фиников

Matematiceskij sbornik

  • Volume: 32, page 249-254
  • ISSN: 0368-8666

How to cite


Фиников, С.П.. "On the surfaces of M. Bianchi." Matematiceskij sbornik 32 249-254. <http://eudml.org/doc/64474>.

author = {Фиников, С.П.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {249-254},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the surfaces of M. Bianchi},
url = {http://eudml.org/doc/64474},
volume = {32},

AU - Фиников, С.П.
TI - On the surfaces of M. Bianchi
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 249
EP - 254
LA - fre
UR - http://eudml.org/doc/64474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.